# SDR USAA990086

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 49,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND A 2.75 INCH CRACK IN EXTERNAL SKIN STATION 727B PLUS 4 INCHES AND STRINGER 17R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 25.  (M)
